Looking for Dissatisfied SlimQuick an...
Jessica

Johnsonburg, PA

#207 Apr 10, 2008
I have taken Slim Quick for 3 days and today i woke up I am having chest pain, nausea, headache, I am really scared.
christine25

Moncton, Canada

#208 Apr 13, 2008
ive gotten the headaches and nausea too and ive still lost nothing so today i quit!!! useless pills waste of money
christine25

Moncton, Canada

#209 Apr 13, 2008
i do drink lots of water and still got the headaches...
Donna

Chemung, NY

#210 Apr 14, 2008
Took SlimQuick for about 4 days and thought it was working pretty good. Didn't feel hungry, had a bit more energy. End of 4th day, started feeling "funky" so I stopped for two days. Took again this morning, won't be taking them again. I know the logic of calories in vs. calories out, is the way to go, but it's SO difficult!!!
Melanie

Birmingham, AL

#211 Apr 14, 2008
Have been taking SlimQuick about two weeks and it definately helps suppress my appetite and have lost 4 pounds but I have extreme gassiness that I have never had before especially right after eating but that is the only side effect I have had.
Theresa

Murfreesboro, NC

#212 Apr 15, 2008
My head hurt, I could not concentrate, I just felt horrible, and this was after only 3 days.

I would not recommend this to anyone.
Tammy

Andover, MA

#213 Apr 16, 2008
I just started Slimquick today so I'm excited to see how it works. I used to use the old version of NV and it worked wonders for me....I tried the new version of NV several months ago that was 50% stronger and it made me throw up, not sure why, maybe it was just too strong for my system. I wanted to go back to NV but it appears they've changed their prodcut or something because the bottle shape is not the same and you now have to take 2pills 2x/day instead of 1pill 2x/day which is why I'm trying SlimQuick. Overall, like most diet pills or anything for that matter, not everything works for everyone.
Katie

Passaic, NJ

#214 Apr 16, 2008
i started slimquick extreme this past monday so this is the 3rd day i am on it. first day taking 4 pills. and i think it was yesterday that my period started, kind of freaked me out, and im on birth control and already got my period the 1st of the month. is this normal? am i just spotting, i honestly dont know. is my cycle just like restarting itself? please if anyone knows let me know. cause i really want to loose 20-25lbs and being in college there is no other way than a pill. Thanks.
Kristi

Richmond, Canada

#215 Apr 17, 2008
I started with the Slimquick cleanse on April 7th and went for a week. I drank a ton of water, gave up pop, and lost 7lbs in the first week. I am now doing the Slimquick Fat Burner (the blue box) and still feel more energentic! I haven't had any headaches with either product and am looking forward to dropping the weight!
WTH

Anchorage, AK

#216 Apr 18, 2008
I feel like crap, followed directions carefully and still feel dizzy, nausea. I skipped a day felt fine then took a pill again the following day and same symptoms came up..
lmf

Fond Du Lac, WI

#217 Apr 18, 2008
I have been taking slimquick for about a month now and started noticing side effect such as a very bad headache, feeling sick to my stomach and feeling like I am going to pass out as well as chest pains. I am going to stop taking them. I also have not lost hardly anything. It's just not worth the risk.
Janice

Ludlow, MA

#218 Apr 21, 2008
SlimQuick made me nauseous and jittery. As a regular coffee drinker I figured I could handle the caffeine. WRONG. This stuff is brutal on the system. It disturbed my sleep and even left a metallic taste in my mouth. I tossed the rest of it in the trash. I'm going back to moderate exercise and portion control - two things I can trust.
nova

West Hartford, CT

#219 Apr 22, 2008
i am thinking about taking this pill just to loose maybe 10-20 lbs but after research i dont know if thats a good idea. there are those who support it but so much more people have problems with it. i dont know what to do now.
Becky

Calgary, Canada

#220 Apr 25, 2008
I lose anywhere from 2-4 pounds a week using this product, however I do get jittery and irritable... I will stop when I reach my goal weight in a month or two
slimquick1

New York, NY

#221 Apr 28, 2008
I started using this pill a week ago and have lost 4 pounds but I also started spotting on friday and it became a full fledged period, so far it's a lot heavier with cramps, dizziness and headaches.This bleeding is also earlier than expected so I'm not sure what to think of it. I'm pretty nervous so I've decided to stop taking the pill and wait till this bleeding stops. If you start spotting you should probably stop taking it--the pill might be too strong for your system. I've just read that two women had spotting a few days after taking slimquick and it turned into a 14 day period. If anyone knows anything about this please let us know--this is critical!

Please be careful everyone, 4 pounds down but it's not worth my harming my life.
Joann

Dallas, TX

#222 May 1, 2008
I started using slimquick about 3 months ago,when I started I weighted 228 lbs ,size 16 pants,now I weigh 190 lbs and I am wearing size 12 pant size.Since I have been taking slimquick,I have way more energy and I don't crave foods that are bad,I am gonna still use this product, I still have 40-45 more lbs to loose and I know that I CAN DO IT AT A SLOW PACE WITH THE HELP OF A GRAET PRODUCT SLIMQUICK,JOANN ARIZONA
Holly

Lancaster, WI

#223 May 6, 2008
Started using the SQ drink mix yesterday morning. 1 in the morning, 1 in the afternoon, 1 this morning. Exercised, ran errands. Feel like I've lost all motivation. Feeling depressed and anxious. Almost had my husband come home from work today when, just sitting at the computer, my heart started racing, headache, I was wet with sweat, face tingly and very faint. I also started my period again after just finishing a normal cycle. I already drink tons of water and the SQ drink mix is the only thing I've changed and I'm throwing it out.
kay

Regina, Canada

#224 May 7, 2008
I've always had dry skin but it is dryer lately.. Is there a connection?
KiWi

Elizabethtown, KY

#225 May 7, 2008
When you ate "non-healthy" foods, including ice cream did you notice some nausea?
Bloomfield

Long Branch, NJ

#226 May 13, 2008
Hey...so I'm soo glad to have found this site and forum..I thought I was the only one!!! I've only been on it 2, yes 2 days and I can't stand the NAUSEA, especially in the morning. This is not worth it...be careful, everyone!

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Nevada Discussions

Title Updated Last By Comments
Poll Do you support the extension of Interstate 70 (... (Oct '15) 11 hr Local 11
News ACLU sues Nevada, alleging constitutionally ina... 22 hr Enter Name Here 2
Nevada Giveaway (Grand Prize 1 Billion Dollars) Nov 15 Csorbz 1
News Nevada sending 200 violent inmates to Arizona p... Nov 1 SMOKEY 1
News Las Vegas shines as a model for solar power Oct 27 Solarman 1
Jacky Rosen: Another Corporate Democrat Oct '17 Yikes 2
News Praying for answers to Las Vegas shooting? Mayb... Oct '17 mr gleeble 42
More from around the web